# SDR SWAA2014072930452

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,391 hours, 24,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5919571161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD BUTTE DOOR INBD END AT AFT HINGE, INBD CORNER PANEL CRACKED.  REPAIR PANEL IAW SRM & EA.
